# SDR 00063

- Difficulty date: November 18, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N157TW
- Make and model: Lear 24
- Aircraft serial: 24157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED,   GEAR UNSAFE LIGHTS DID NOT GO OUT, AIRCRAFT RETURNED FOR UNEVENTFUL LANDING.   AIRCRAFT FERRIED,  DIRECT GEAR DOWN AND LOCKED FOR MAINTENANCE.   WILL UPDATE AFTER MAINTENANCE.
